# SDR JJBA202004286006

- Difficulty date: April 26, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 35,642 hours, 24,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT LIGHT INOPERATIVE (UPPER LEFT). R&R LH INTERIOR UPPER LEFT EMERGENCY EXIT LIGHT. OPS CHECK SAT.
